# SDR UIEA2018092802129

- Difficulty date: September 22, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 87,690 hours, 22,640 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32911723
- Part serial: 1452C
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENG START VALVE NEED REPL'D. REPL'D NR 2 ENG START VALVE, NORMAL OPERATION MM 80-11-02.
